# SDR UIEA2018102802394

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,042 hours, 18,075 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P14
- Part serial: 1MDDG243
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE UNABLE TO MAINTAIN FLIGHT IDLE N1% 51-39. REMOVED AND REPLACED LEFT ENGINE EEC(ECU) IAW AMM 73-21-15, OPS CK NORMAL.
